# SDR F3LA2010090100495

- Difficulty date: September 3, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 21,204 hours, 10,466 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348001921100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0590, R2 DOOR SILL TRAY AT FRAME 66 HAS 1 AREA OF CORROSION AROUND NUT PLATE HOLE. REMOVED CORROSION IAW SRM 51-74-00. OPENED HOLE TO .310, BLEND OUT MEASURES 1 INCH X 1.5 INCH X .020 WITHIN LIMITS IAW 53-00-14 FIG 102. REPROTECTED IAW SRM 51-21-11 AND SRM 51-75-12.
